MAUDE Adverse Event Report: Bard Peripheral Vascular, Inc. Presto Inflation Device

Bard Peripheral Vascular, Inc. Presto Inflation Device
Catalog Number ID4030
Medical Device Problem Codes Decoupling (1145); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6)2026, a patient underwent an angioplasty procedure using a pta balloon and a presto inflation device.During the procedure, the three way valve became loose while under pressure.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one presto inflation device was returned for evaluation.The luer assembly was noted to be detached, with the threaded portion of the luer not returned for evaluation.The plastic ring portion of the luer was loose on the device, and able to be slid freely on the tubing.A 3-way valve was also returned for evaluation.The returned 3-way valve was connected to an in-house pressure gauge and attempted to be tested.However, upon inflation attempt no fluid was observed going through the valve.Under microscopic evaluation, dried saline was noted to be present within in 3-way valve.No further functional testing was able to be performed.Therefore, the investigation is inconclusive for the reported disconnecting, as the 3-way valve was unable to be functionally tested.The investigation is confirmed for the identified detachment, as the luer assembly was noted to be detached on the returned sample.It is unknown the relationship between the identified detachment and reported disconnection from the device.The definitive root cause for the reported event could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Presto Inflation Device
Common Device Name
Inflation Device
Manufacturer (Section D)
Bard Peripheral Vascular, Inc.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
Forefront Medical Technology
changzhou
CH  
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50850442
Report Number2020394-2026-02783
Device Sequence Number13275143
Product Code MAV
UDI-Device Identifier00801741095009
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143522
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberID4030
Device Lot NumberID2507129X
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/31/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown